Translator Disclaimer
May 2010 Askey–Wilson polynomials, quadratic harnesses and martingales
Włodek Bryc, Jacek Wesołowski
Ann. Probab. 38(3): 1221-1262 (May 2010). DOI: 10.1214/09-AOP503

Abstract

We use orthogonality measures of Askey–Wilson polynomials to construct Markov processes with linear regressions and quadratic conditional variances. Askey–Wilson polynomials are orthogonal martingale polynomials for these processes.

Citation

Download Citation

Włodek Bryc. Jacek Wesołowski. "Askey–Wilson polynomials, quadratic harnesses and martingales." Ann. Probab. 38 (3) 1221 - 1262, May 2010. https://doi.org/10.1214/09-AOP503

Information

Published: May 2010
First available in Project Euclid: 2 June 2010

zbMATH: 1201.60077
MathSciNet: MR2674998
Digital Object Identifier: 10.1214/09-AOP503

Subjects:
Primary: 60J25
Secondary: 46L53

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.38 • No. 3 • May 2010
Back to Top